Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constant pain in thighs, bum post weeks of hip replacement. Cause?

Can you help? My husband had a right hip replacement 5 weeks ago; he had fragmin injections up until 2 days ago. He s recuperating very well - very impressive progress according to the physiotherapist . 3 days ago, he started to feel constant pain in his right thy and his bum - pain he has a hard time describing. He even has a hard time sleeping at night. After such progress, what could be the cause? I have to say, he is not using either his walker or his cane all the time to walk or go up and down the stairs; it might mean nothing but thought you should know that. Your input would be most appreciated - any suggestions on how to allieve the pain? Thank you for taking the time to read all this!! Look forward to your reply Mrs. L,
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Rheumatologist 's  Response
Please look for any evidence of infection and get his counts done like CBC , if the pain does not subside on its own.
Answered: Sun, 29 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor